# SDR VNAA0302001

- Difficulty date: February 3, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 18,283 hours, 22,237 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311995704
- Part serial: 15A351
- Condition: Failed
- Location: Rt Ibv
- Part time: 7,665 hours, 8,210 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND ENGINE WAS SLOW TO MAKE TORQUE AND THE CREW ABORTED TAKEOFF.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE INTERCOMP BLEED VALVE IN ACCORDANCE DORNIER MAINTENANCE MANUAL 75-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
